>----- Original Message -----
From: "toni welsh" <email@example.com> To: "Multiple recipients of list ADHESIONS" <firstname.lastname@example.org> Sent: Wednesday, February 28, 2001 11:21 PM Subject: Re: Went to DR's i was told slow colon!!
> At Wed, 28 Feb 2001, Colette wrote:
> >Hi I went to my dr's appt. This dr was so cheerful NOT!! he told me i
> >have a slow colon told me to live with it and gave me yet another
> >laxative called MIRALAX- it powder and you mix it with water take 3
> >times a day with all kinds of side effects oh ya just what i wanted to
> >hear. Or get this he told me i could have my colon removed i really
> >don't think so! LOL! I asked about adhesions same old answer its to soon
> >and HE highly doubts it! "whatever" these dr. do need to be educated on
> >this. I told him of the pain in my leftside under my ribcage "sharp
> >pulling sensation " been there since surgery. Dr. told me apulled
> >muscle ok boy I guess i won't be going back to him LOL! I have another
> >doc. appt with a woman and she is suppose to be good i hope so cause i
> >had to wait 2 mos. to see her and thats next friday. I'm going maybe
> >she'll believe me. I know i'm not crazy here. I not giving up! Also
> >i'm going out to by some magnesium they say it helps constipation and to
> >start with 400 ml grams too much and you get diarreha. and also try
> >euqual lactin that stuff is over the counter and worth a try. Of course
> >i have to buy it this weekend payday friday. Well the fight goes on .
> >Gotta go my tummy is hurting so is my side ouch ! hugs to all!!
> My GI dr gave me Miralax also, and after i read some of the side
> effects, I did not take it. I still am doing the senekot, the dr told
> me Tues, I should take it every night, but I am taking it every other
> night, and trying to cut down on them. The one dr I saw years ago had
> something about removing my colon if it gets to me, like you said I
> don't think so.
> I have had a few bad days, but today I am somewhat better. Did he say
> that adhesions is slowing your bowels, or medication, the drs all say
> that it is from narcotics, and the other meds I take , but the last appt
> with my GI dr he said my bowel has become chemically dependant on
> laxatives, and I was hoping that would not happen, not at 46 years old.